# SDR WX0A2023012531709

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 50,750 hours, 32,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ACTIVATED L2AND R2 EMERGENCY LIGHTS ILLUMINATE FOR 15-20 SECONDS AND THEN EXTINGUISH / REMOVED & REPLACED AFT BATTERY PACK OPS CK NORMAL IAW AMM 33-51-400-001A"
